It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board

  • wellbutrin and lamictal, odd experience

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-24-2007, 06:19 AM   #1
    JustDave4now
    Veteran
    (male)
     
    JustDave4now's Avatar
     
    Join Date: Apr 2005
    Posts: 317
    JustDave4now HB User
    wellbutrin and lamictal, odd experience

    Hl everyone
    Just Comming off Lithium because ofa horrible Side effect that showed UP six months after starting the med, I was ready to give op mood stabilizers.
    But my Doc and wife wanted me to try again, hesitant because 1 think I control my manias well, though my wife drastically disagrees, I agree.

    So added to my wellbutrin which never gives me trouble, is added lamictal. First Morning on the medication Bam, I Feel different, energized, motivated, hopeful. My Wife tells me I cant feel it that fast. but I know better, I am hyper sensitive to all medication, Just like some People take longer for medication to work. I take to medications very Quickly.

    I almost think I am manic, but I don't crave Sweets, Sex, risk or have an urge to buy Something. So I know Its not mania, but am I supposed to feel good, I thought feeling good was bad for a Bipolar 'I thought we were doomed to feel well close to Nothing, Castrated by medicine for the general safety of us and others.

    It's a new experience, I have not found a downside yet. all medication has tradeoffs, things you loose to gain other things. this med is Know to cause Brain Fog, concentratlon issues, headaches, tremors and twitches. not me, I get clarity. increased short term memory, motivated quick thinking ,A sence of self, overall good feeling. mind and body. when does the bad shoe drop?

    I am a skeptic of all medication. it wasn't always, thee days and counting, So far so good. or does it take a week for the bad stuff to happen.

    of course I am on a low dose 25 mg, going up to 50 in two weeks or not this dose works, again being hypersensitive, it doesn't take much.

    Last edited by JustDave4now; 03-24-2007 at 06:33 AM.

     
    Sponsors Lightbulb
       
    Old 03-24-2007, 07:03 AM   #2
    JJK11
    Inactive
    (male)
     
    Join Date: Jan 2007
    Location: MA
    Posts: 71
    JJK11 HB User
    Re: wellbutrin and lamictal, odd experience

    Awesome! That's great news man. It's good to feel good, haha! I take 100mg of Lamictal twice a day and it seems to work well. Just watch out for the nasty rash it can cause. It is EXTREMELY rare though so don't worry about it too much.

     
    Old 03-24-2007, 08:29 AM   #3
    tsohl
    Inactive
    (female)
     
    Join Date: Feb 2006
    Location: WI
    Posts: 2,777
    tsohl HB User
    Re: wellbutrin and lamictal, odd experience

    My 25-year old son takes Lamictal, and has for 2 years. He does very well on it and the side effects you mention don't seem to be that common. There are lots of people on this board that take it and regard it as their "miracle" drug. Hope this proves to be true for you, too!!

     
    Old 03-24-2007, 05:24 PM   #4
    oldrocker
    Member
    (male)
     
    Join Date: Nov 2006
    Posts: 61
    oldrocker HB User
    Re: wellbutrin and lamictal, odd experience

    Dave, I'm a firm believer in Lamictal. I didn't notice anything until I reached the 100 mg dose, and that fell off after 2 weeks. I then went to 150, and felt great! Then I went to 200, where I'm at now and plan to stay. It has changed my life for the better. I feel better than I ever have! I have even picked up hobbies that I had let go of 20 years ago and am enjoying them. I also take lexapro, but am about to be taken off of it soon. Good luck on your meds, it sounds like it's working for you. TOM

     
    Old 03-24-2007, 05:39 PM   #5
    Llama
    Senior Veteran
    (female)
     
    Llama's Avatar
     
    Join Date: Dec 2004
    Posts: 1,230
    Llama HB User
    Re: wellbutrin and lamictal, odd experience

    I'm glad that the lamictal is working so well for you! It seems to be a popular med.

    Like JJK11 said, the only real serious side effect to watch out for is the rash. But otherwise people don't seem to get many side effects at all from this med, which is very nice!

     
    Old 03-24-2007, 06:57 PM   #6
    goody2shuz
    Inactive
    (female)
     
    Join Date: May 2004
    Location: New York
    Posts: 5,805
    goody2shuz HB Usergoody2shuz HB User
    Re: wellbutrin and lamictal, odd experience

    Hi, JustDave If I were you and you are still feeling this good when you are due to go up to the 50mgs I would strongly suggest that you discuss it with your pdoc and hold off on an increase. In very rare circumstances, some people can do jut fine on a small dose of the Lamictal especially since you are know to have a hypersensitivity to meds. You will be able to tell if you require a increase if you have a dip around the time you are suppose to fo up in your dose. The "sweet spot" is when you do not have that dip and you continue to feel well. So, Dave, you may just be one of the very rare ones that hit the "sweet spot" at the lowest dose!! Give it the week and see if you are feeling as good,

    This is great...I hope the Lamictal continues to work this well for you.

    ~ Goody

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    From Wellbutrin to Lamictal, not good sweetsarah2009 Depression 2 02-06-2009 08:27 PM
    Wellbutrin SR for ADD??? goody2shuz ADD / ADHD 11 10-26-2007 06:09 PM
    So confused about wellbutrin leoball80 Anxiety 7 08-18-2007 02:34 AM
    Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 05:43 PM
    Taking a Break From Wellbutrin KittyLove Depression 19 01-07-2007 08:45 AM
    Wellbutrin SR dosages?? SUTHERNSERENITI Bipolar Disorder 1 03-04-2006 03:28 AM
    Lamictal 100mg & Wellbutrin 150mg for ADHD????? DontWannaBsick ADD / ADHD 6 01-07-2006 09:31 PM
    Anyone using Wellbutrin with a mood stabilizer? mother of six Depression 2 11-05-2004 06:14 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:13 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!